# SDR USAA950964

- Difficulty date: August 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N354US
- Make and model: Boeing 737301
- Aircraft serial: 23557
- Engine: Cfmint CFM563B2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Part time: 22,291 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

PHL - FLT NR 0803 - ON CLIMB-OUT FROM PHL, PASSING THROUGH 7500, NR 1 ENGINE FAILED.  FLIGHT CREW SHUT DOWN NR 1 ENGINE AND RETURNED TO PHL.  LANDING WAS WITHOUT INCIDENT.  SINGLE ENGINE TIME WAS 10 MINUTES.  MAINTENANCE REPLACED THE LEFT ENGINE ASSEMBLY.  (M)
